Hongjie Dong
Hongjie Dong
Professor, Brown University
כתובת אימייל מאומתת בדומיין brown.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Elliptic equations in divergence form with partially BMO coefficients
H Dong, D Kim
Archive for rational mechanics and analysis 196 (1), 25-70, 2010
972010
On the L p-solvability of higher order parabolic and elliptic systems with BMO coefficients
H Dong, D Kim
Archive for rational mechanics and analysis 199 (3), 889-941, 2011
912011
Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space
H Dong, D Du
Discrete Contin. Dyn. Syst. A 21 (no. 4), 1095-1101, 2007
822007
Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness
H Dong
Discrete Contin. Dyn. Syst. A 26 (no. 4), 1197-1211, 2007
66*2007
Finite time singularities and global well-posedness for fractal Burgers equations
H Dong, D Du, D Li
Indiana University mathematics journal, 807-821, 2009
632009
Schauder estimates for a class of non-local elliptic equations
H Dong, D Kim
Discrete Contin. Dyn. Syst. 33 (6), 2319–2347, 2011
582011
Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains
H Dong, D Kim
Journal of Functional Analysis 261 (11), 3279-3327, 2011
572011
Parabolic and elliptic systems in divergence form with variably partially BMO coefficients
H Dong, D Kim
SIAM journal on mathematical analysis 43 (3), 1075-1098, 2011
542011
Spatial analyticity of the solutions to the subcritical dissipative quasi-geostrophic equations
H Dong, D Li
Archive for rational mechanics and analysis 189 (1), 131-158, 2008
532008
On -estimates for a class of non-local elliptic equations
H Dong, D Kim
Journal of Functional Analysis, Arxiv preprint arXiv:1102.4073 262 (no. 3 …, 2011
522011
On 𝐿_ {𝑝}-estimates for elliptic and parabolic equations with 𝐴_ {𝑝} weights
H Dong, D Kim
Transactions of the American Mathematical Society 370 (7), 5081-5130, 2018
512018
Gradient estimates for parabolic and elliptic systems from linear laminates
H Dong
Archive for Rational Mechanics and Analysis 205 (1), 119-149, 2012
502012
L p solvability of divergence type parabolic and elliptic systems with partially BMO coefficients
H Dong, D Kim
Calculus of Variations and Partial Differential Equations 40 (3), 357-389, 2011
472011
A regularity criterion for the dissipative quasi-geostrophic equations
H Dong, N Pavlović
Annales de l'IHP Analyse non linéaire 26 (5), 1607-1619, 2009
472009
Well-posedness for a transport equation with nonlocal velocity
H Dong
Journal of Functional Analysis 255 (11), 3070-3097, 2008
442008
Green’s matrices of second order elliptic systems with measurable coefficients in two dimensional domains
H Dong, S Kim
Transactions of the American Mathematical Society 361 (6), 3303-3323, 2009
402009
The rate of convergence of finite-difference approximations for parabolic Bellman equations with Lipschitz coefficients in cylindrical domains
H Dong, NV Krylov
Applied Mathematics and Optimization 56 (1), 37-66, 2007
382007
The Navier-Stokes equations in the critical Lebesgue space
H Dong, D Du
Communications in Mathematical Physics 292 (3), 811-827, 2009
372009
Parabolic and elliptic systems with VMO coefficients
H Dong, D Kim
Methods and Applications of Analysis 16 (3), 365-388, 2009
372009
Regularity criteria for the dissipative quasi-geostrophic equations in Hölder spaces
H Dong, N Pavlović
Communications in Mathematical Physics 290 (3), 801-812, 2009
352009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20